Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend has been out of town and we haven't had sex since February 26. This was also the day that I started my new pack of Chrysalis. On March 6 I went off the pill (I know: not supposed to do that) and about two days later, as expected, I started my period two weeks early. Normally my periods last no more than three days. Heavy day one, lighter day two but heavy clotting, brownish red, light day three. This time, though, was unusual. It lasted five days, was light all the way through (including the clots) and did not taper down. It just stopped. My breasts have been incredibly sore since day one and it has been three weeks. To be clear, I am no spring chicken. I am almost 44 with a 16 and 19 year old. But it's obviously been a while. I've started noticing things. Like noticeably larger bumps around my nipples. Could be attributed to the swollen breasts. Also, I've been losing weight (due to healthier eating and more activities) and yet either my stomach is having a more difficult time catching up or it's getting bigger. I can't tell which. I know that it takes about 48 hours for the pill hormones to completely leave the body so that shouldn't be a factor?? Pregnant or not? Any ideas?

Loading...

first day of the green placebo week. I had taken a regular pill that wed and we were together Thurs a couple of days before my Feb. period
Reply

Loading...

Ugh! Darn keyboard! What I was trying to type was that I needed to make a correction. We were together the first day of the green placebo week. So I took the pill Wed., was with him Thurs and started my Feb. period a couple days later then started my March period about two weeks later after discontinuing the pill all together
Reply

Loading...